# SDR DHL95741006

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT FL 240, LOWER AFT BODY OVERHEAT LIGHT CAME ON.  REDUCED NR 2 THRUST TO IDLE.  TEN MINUTES LATER WHEN RT PACK WAS TURNED OFF WITH NR 2 THRUST AT IDLE, LIGHT WENT OFF.  OVERHEAT SMELL EVIDENT THROUGHOUT COCKPIT.  RAN BOTH ENGINGES, CHECKED FOR LEAKS AT AFT STAIRWELL AND AFT BAGGAGE AREA.  NO LEAKS FOUND.  UNABLE TO DUPLICATE ON GROUND.  RUN AT HIGH POWER. ALSO, CHECKED KEEL BEAM AREA.  SUSPECT RT PACK CAUSING PROBLEM.  DEF RT PACK PER MEL 21-1-5.
